# SDR 0301289916

- Difficulty date: June 23, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47566
- Aircraft time: 74,685 hours, 77,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (L) CHECK FOUND CRACK IN FUSELAGE NOSE SKIN AT BS 69.5 BETWEEN LBL 16 TO 22. REPAIRED IAW EA 99-191008.
